|HIV+, Hep C, and lymphatic leukaemia
May 6, 2001
One of our users has HIV, Hep C, and Lymphatic Leukaemia. His CD4 count is artificially high, and he is now considering HIV therapy. Is there any advice you can give? A suggestion is Trizivir. Is there any info on the effects of these drugs on the Leukaemia? Thanks Brian
Response from Dr. Dezube
Brian, I am presuming he has Chronic lymphocytic leukemia (CLL), rather than the acute type. (The acute type would require a whole different treatment approach). Most of the HIV drugs have not been tested against CLL. I see no reason why you can't treat him like any other HIV-infected patient. The AZT in the trizivir was originally an anti-cancer agent. It will be very interesting to see if the AZT lowers his lymphocytic leukemia blood count. Theoretically it should. BD.
spreading lumps in my neck
Prolonged use of Testosterone and lymphoma risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.